# SDR ASAA2020050732708

- Difficulty date: May 6, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 47,689 hours, 14,283 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

#2 PACK LIGHT ILLUMINATED ON RECALL EXTINGUISHED ON MASTER CAUTION RESET. GROUNDED - YES. #2 PZTC SHOWS "TCV THIS PACK" FAULT ON PREV FLT. RESET FAULT. FAULT DID NOT RETURN. BITE TEST #2 PZTC GOOD. REF B737-800 FIM 21-62 TASK 831.
